# SDR CA011018001

- Difficulty date: October 1, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2114011342
- Condition: Leaking
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE FLYING IN CRUISE, THE PILOT'S AIRSPEED INDICATION DROPPED TO ZERO. NR 1 ALTIMETER AND STANDBY ALTIMETER BOTH SHOWED A DESCENT, ERRONEOUS INDICATIONS. FAULT WAS TRACED TO AN INTERNAL (CAPSULE) LEAK INSIDE THE AIRSPEED INDICATOR, WHICH EFFECTED THE OTHER INSTRUMENTS. NR 1 AIRSPEED INDICATOR REPLACED AND SYSTEM TESTED SERVICEABLE.
